# SDR DXTA2021111051630

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 1,067 hours, 683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007885
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHT ABOVE LAV AND FLOOR EMERGENCY LIGHT BELOW LAV INOP DURING INITIAL EMERGENCY LIGHT CHECKS, ALL OTHER LIGHTS WORKED...WITH APU ON EMERGENCY LIGHT ABOVE LAV CAME ON BUT THE EMERGENCY FLOOR  LIGHTING BELOW THE LAV NEVER CAME ON///SIGN-OFF//// REMOVED AND REPLACED FAULTY EMERGENCY BATTERY IAW CE680A AMM 33-50-06.  OPS CHECK GOOD.
